I had disc fusion surgery at C6 last April and the surgeon said it was a 50/50 I would get relief from the pain. It's been 8 months and no relief. I've been on Tramadol, had seritonin syndrome from it), Amitriptyline (Reacted poorly) and now I'm on Lyrica. I find there is some relief from the pain and it's only been 4 days but I'm dizzy, very tired, I get winded just speaking, and my mood... ( I have no patience for the things I did enjoy and that includes the people in my life)
Has anyone had continued pain after this surgery? What did you find helped? has anyone been on Lyrica and had any problems?
I'm schedule to start pain management soon. I don't know exactly what that is but I hope it helps.
Any help would be great because I feel like I'm losing my mind and my life to this pain and the meds that are suppose to help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.